Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increase in heart rate after taking normaxin. What is the cause?

2 days back in afternoon i had kari and rice at 1 pm then at 5pm i had sagh and chicken after taking food i had medicine normaxin recommended by a doctor after 20min taking that medecine my heart rate increases to 165 went to homopetic doctor who is treating my gastric problem then to cardio doctor how treated it at that time. tell me is it possible that it happened because of taking normaxin?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Probably it has nothing to do with the normaxin tablets, because you must be taking it since long time. If it is 1st or 2nd tablet there is chance due to anti spasmodic in it. Because it is relieved at the cardiologist we should consider it as of cardiac origin. Other possibilities are due to anxiety, or gastric origin . if it is one of these it would have been subsided by the time you go to cardiologist.
I advise you to consult a cardiologist for further scrutiny of the case. you may have to undergo E.C.G, T.M.T, ECHOCARDIOGRAM. besides other routine tests for confarmation of the problem. As it may lead to cardiac ischemia, it is always better to be on safe side to be protected from cardiac ischemia.
Besides i advise you some diet recommendations as Avoid taking spices, chellies, junk foods, and oily foods. Avoid taking more of salt in the foods.
Take more of green leafy vegetables, pulses, sprouts, egg, meat, fish, sea foods, fruits, juices, and dry fruits. these will improve the blood, general health, resistance, and stamina to with stand day to day stress. Wishing for a quick recovery and thanks for calling.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor